Tohoku Mathematical Journal
- Tohoku Math. J. (2)
- Volume 63, Number 3 (2011), 397-412.
Stokes' theorem, volume growth and parabolicity
We present some new Stokes' type theorems on complete non-compact manifolds that extend, in different directions, previous works by Gaffney and Karp and also the so called Kelvin-Nevanlinna-Royden criterion for $p$-parabolicity. Applications to comparison and uniqueness results involving the $p$-Laplacian are deduced.
Tohoku Math. J. (2), Volume 63, Number 3 (2011), 397-412.
First available in Project Euclid: 11 October 2011
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Valtorta, Daniele; Veronelli, Giona. Stokes' theorem, volume growth and parabolicity. Tohoku Math. J. (2) 63 (2011), no. 3, 397--412. doi:10.2748/tmj/1318338948. https://projecteuclid.org/euclid.tmj/1318338948